Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 31, Issue 2, 2015
Metadata
 

Conformal symmetries of the super Dirac operator
Kevin Coulembier and Hendrik De Bie
pp. 373–410
Abstract | Full-Text PDF (438 KB) | Metadata

Lattice points in rotated convex domains
Jingwei Guo
pp. 411–438
Abstract | Full-Text PDF (369 KB) | Metadata

On the effect of rearrangement on complex interpolation for families of Banach spaces
Yanqi Qiu
pp. 439–460
Abstract | Full-Text PDF (271 KB) | Metadata

Exponentially sparse representations of Fourier integral operators
Elena Cordero, Fabio Nicola and Luigi Rodino
pp. 461–476
Abstract | Full-Text PDF (265 KB) | Metadata

On the roots of generalized Wills $\mu$-polynomials
María A. Hernández Cifre and Jesús Yepes Nicolás
pp. 477–496
Abstract | Full-Text PDF (301 KB) | Metadata

Boundary measures, generalized Gauss–Green formulas, and mean value property in metric measure spaces
Niko Marola, Michele Miranda Jr. and Nageswari Shanmugalingam
pp. 497–530
Abstract | Full-Text PDF (361 KB) | Metadata

Differential calculus on topological spaces with weak Markov structure I
Alexander Brudnyi
pp. 531–574
Abstract | Full-Text PDF (539 KB) | Metadata

$\aleph$-injective Banach spaces and $\aleph$-projective compacta
Antonio Avilés, Félix Cabello Sánchez, Jesús M.F. Castillo, Manuel González and Yolanda Moreno
pp. 575–600
Abstract | Full-Text PDF (357 KB) | Metadata

A note on theta divisors of stable bundles
Sonia Brivio
pp. 601–608
Abstract | Full-Text PDF (163 KB) | Metadata

Multilinear paraproducts revisited
Loukas Grafakos, Danqing He, Nigel Kalton and Mieczysław Mastyło
pp. 609–616
Abstract | Full-Text PDF (175 KB) | Metadata

Roth's theorem in the Piatetski-Shapiro primes
Mariusz Mirek
pp. 617–656
Abstract | Full-Text PDF (438 KB) | Metadata

On 2D nonlinear Schrödinger equation on non-trapping exterior domains
Farah Abou Shakra
pp. 657–680
Abstract | Full-Text PDF (257 KB) | Metadata

Some constructions for the fractional Laplacian on noncompact manifolds
Valeria Banica, María del Mar González and Mariel Sáez
pp. 681–712
Abstract | Full-Text PDF (377 KB) | Metadata

The Dirichlet problem with BMO boundary data and almost-real coefficients
Ariel Barton
pp. 713–752
Abstract | Full-Text PDF (452 KB) | Metadata